First 3-5 days usually the worst, a 2-3 weeks adjustment period is not uncommon, for some 4-6. Most common mistake is to panic and change the dose and/or add another med to deal with these adjustment effects.
Best not to change ANYTHING until fully adjusted (you will know you are fully adjusted when you feel the same for 7-10 days. Only then should decisions be made to make adjustments.
Note: Should you opt to stop, a very long and gradual reduction period is the way to go. Especially if trying another med that is similar. Rushing that will being withdrawal and overlap and at that point it is very difficult to know what's doing what. Hope this helps.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Oct 2018 • 23 answers
Updated 4 Feb 2012 • 2 answers
Updated 17 Feb 2014 • 3 answers
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Updated 13 Oct 2015 • 2 answers
Updated 26 Aug 2018 • 1 answer